Algebraic, rational and Puiseux series solutions of systems of autonomous algebraic ODEs of dimension one
IdentifiersPermanent link (URI): http://hdl.handle.net/10017/49647
Agencia Estatal de Investigación
Austrian Science Fund
Ministerio de Economía y Competitividad
Cano, J., Falkensteiner, S. & Sendra, J.R. 2021, "Algebraic, rational and Puiseux series solutions of systems of autonomous algebraic ODEs of dimension one". Mathematics in Computer Science, vol. 15, no. 2, pp. 189-198.
Algebraic autonomous ordinary differential equation
Formal Puiseux series solution
Algebraic space curve
info:eu-repo/grantAgreement/AEI/Plan Estatal de Investigación Científica y Técnica y de Innovación 2013-2016/MTM2017-88796-P/ES/COMPUTACION SIMBOLICA: NUEVOS RETOS EN ALGEBRA Y GEOMETRIA Y SUS APLICACIONES/
info:eu-repo/grantAgreement/MINECO//MTM2016-77642-C2-1-P/ES/Algebra y geometría en sistemas dinámicos y foliaciones singulares/
P 31327-N32 (Austrian Science Fund)
Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0)
In this paper, we study the algebraic, rational and formal Puiseux series solutions of certain type of systems of autonomous ordinary differential equations. More precisely, we deal with systems which associated algebraic set is of dimension one. We establish a relationship between the solutions of the system and the solutions of an associated first order autonomous ordinary differential equation, that we call the reduced differential equation. Using results on such equations, we prove the convergence of the formal Puiseux series solutions of the system, expanded around a finite point or at infinity, and we present an algorithm to describe them. In addition, we bound the degree of the possible algebraic and rational solutions, and we provide an algorithm to decide their existence and to compute such solutions if they exist. Moreover, if the reduced differential equation is non trivial, for every given point (x0,y0)∈C2, we prove the existence of a convergent Puiseux series solution y(x) of the original system such that y(x0)=y0.
Files in this item
- MATEMATIC - Artículos 
Showing items related by title, author, creator and subject.
Algebraic and Puiseux series solutions of systems of autonomous algebraic ODEs of dimension one in several variables Cano, José; Falkensteiner, Sebastian; Robertz, Daniel; Sendra Pons, Juan Rafael (2022-04-22)